# SDR SWIA201230613

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 19,960 hours, 12,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(C-CHECK)  FS 280 CROSSBEAM CRACKED AT RBL 13 AND LBL 13.  REPAIRED CRACK AT FS 280 CROSSBEAM RBL 13 AND LBL 13.
